I went to the doctor for uti symptoms which I had for months due to antibiotics not working but now it is finally gone but I developed a bacterial vaginosis could that be due to taking the antibiotics for so long? I've taken Metronidazole, first the day treatment and that didn't work now they have put me on it for two weeks, my symptoms are mainly just having to urinate frequently and weird odor which was what I thought was coming from the uti, could if be from the BV? My doctor hasn't been much help and I'm frustrated that I've been taking antibiotics for so long now. Any help or answers is much appreciated!
I usually find that BV, UTI's, and a yeast infection come together at the same time... or, at least, one inevitably leads to the other. I call it the trifecta. I find usually starting with a yeast infection or BV flair up inevitably leads to discomfort that requires me to apply external and internal medication. And it seems, no matter how careful I am applying and washing, the application lets in bacteria for a UTI. Or, I'll have a UTI and the antibiotics kill off all my good bacteria and the BV flairs up. Unfortunately, my doctor has been no help either and I've been mostly successful keeping everything at bay by taking probiotics daily, eating tons of yogurt, and being militant about the amount of water I consume to continuously flush out my system.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metronidazole - I went to the doctor and I thought I had a uti. They told me my symptoms seemed like
Posted 18 Mar 2015 • 1 answer
Posted 7 Apr 2015 • 1 answer
Posted 13 May 2015 • 1 answer
Posted 31 Jul 2015 • 0 answers
Posted 5 Feb 2016 • 1 answer